# SDR AALA2018042509068

- Difficulty date: April 21, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 55,910 hours, 24,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Torn
- Location: Ovrwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE, LOWER RUBBER SEAL FOUND TORN.  REPLACED THE SLIDE SEAL IAW AMM 53-35-11. OPS CHECKED OK.
